# SDR A6WA202405138748

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Power Receptical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON POWER RECEPTACLE SUPPORT.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED BRACKET SUPPORT MEMBER P/N 600-33-83-33 ON POWER  RECEPTACLE IAW SRM 51-42-06 REV. 39.   ALL WORK PERFORMED UNDER WORK ORDER 004309, CARD  20031,  TT: 47,227:03 TC: 44,966.
